Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

What is the reason for watery sperm?

I m 34 years old male. no childern. sperm count 37m/ml. sperm is watery. what is the reason for watery sprem?
Asked On : Tue, 30 Nov 2010
Answers:  1 Views:  1243
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
  User's Response

hii,welcome to health care magic,
Consistency of semen isn't very consistent; you've probably noticed that the thickness of your ejaculate can vary from day to day. This is because the quality of the fluid is very susceptible to a number of factors. Diet, exercise and frequency of sex can all dictate how thick or watery your emissions are, as can the tightness of the clothes that you wear (tight clothing will increase body temperature and can thus impact sperm motility.
This is best evaluated by a urologist. He can check this somewhat by a digital rectal examinatoin but probably will need to do a transrectal ultrasound of the prostate and seminal vesicles to be more accurate. Both of these are quite simple to do with minimal discomfort.
Sperm count (over 20 million per cc or 40 million total is normal).

Answered: Thu, 28 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor